3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > General Diet Plans and Questions > LA Weight Loss

Completely losing my appetite..

Reply
 
Thread Tools
Old 01-24-2009, 05:26 PM   #1
DRUG FREE
 
MISFIT's Avatar
 
Join Date: Oct 2008
Location: Miami, FL
Posts: 61

S/C/G: 165/153/130

Height: 5'8''

Default Completely losing my appetite..

Has this happened to anybody else? I like to experiment and make new foods, but for the past few days I haven't wanted to eat at all. Not only am I not hungry, but just the thought of food sounds unpleasant . I don't understand, eating has always been my favorite past-time!

I do take Alli.. But I take the multi-vitamin every night before bedtime so I don't think I'm sick. I feel perfectly fine, and actually, very energetic.

I want to like eating again.
__________________
mel
MISFIT is offline   Reply With Quote
Old 01-26-2009, 11:52 AM   #2
Senior Member
 
janal14's Avatar
 
Join Date: Nov 2008
Posts: 254

S/C/G: 173.3/166.7/135

Height: 5'2"

Default

I sometimes lose my appetite from my medications - which is kind of amusing since I also take steroids, which tend to make you very hungry.

Antibiotics in particular make me lose my hunger almost completely. When I'm having the 'I'm never hungry feeling' on them - I pretty much can't make myself eat at all. I'm on a course now, and I haven't eaten in over 24 hours, and the thought of food makes me want to throw up...I tried to eat a tangerine for breakfast...lets just say that the tangerine is now outside feeding the wild animals.

I just try to eat healthy when I can get something down...eventually, the feeling will pass.
__________________
Starting over with my weight loss goals: 8/15/2011

Losing with challenges: Severe persistent asthma, multiple life-threatening food allergies, environmental allergies, gastric emptying delay, squishy esophagus, pancreatic exocrine insufficiency, left ankle arthroscopic surgery

janal14 is offline   Reply With Quote
Old 01-26-2009, 07:46 PM   #3
Senior Member
 
est1991's Avatar
 
Join Date: Apr 2008
Location: NM
Posts: 125

S/C/G: 168.6/ticker/130

Height: 5'4"

Default

i feel like that sometimes but i was never on any medication. i haven't had that feeling in a while and i just started taking BC for my irregular TOM and my doc. said it would make me feel hungrier, but it hasn't. i feel fine.
__________________
5 lbs. at a time :



est1991 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 08:34 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2